0
2013
Impact Factor

Christopher Warner

SW7 2 AZ London, UK
Imperial College

Publications:

Turaev D. V., Warner C., Zelik S.
Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave
2014, vol. 19, no. 4, pp.  513-522
Abstract
A system consisting of a chaotic (billiard-like) oscillator coupled to a linear wave equation in the three-dimensional space is considered. It is shown that the chaotic behavior of the oscillator can cause the transfer of energy from a monochromatic wave to the oscillator, whose energy can grow without bound.
Keywords: delayed equation, invariant manifold, normal hyperbolicity, billiard
Citation: Turaev D. V., Warner C., Zelik S.,  Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave, Regular and Chaotic Dynamics, 2014, vol. 19, no. 4, pp. 513-522
DOI:10.1134/S1560354714040078

Back to the list